# SDR MWEA00414

- Difficulty date: May 5, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228101
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SECTION BETWEEN CANTED STATIONS 942 AND 953 JUST OUTBOARD OF RIGHT VENTRAL STAIRWAY DOOR JAMB HAS MISDRILLED HOLES.  FABRICATED AND INSTALLED NEW SKIN SELECTION.
